# SDR AALA202106029015

- Difficulty date: May 22, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 27,010 hours, 11,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL BETWEEN STA 312 AND STA 328 AT LBL 44, MEASURING L=2.375 IN, W=0.375 IN, D=0.062 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05-1.
